# SDR DALA2017051503959

- Difficulty date: May 6, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 79,619 hours, 29,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1219-1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 34L,  BS 1219 - 1241 CORRODED.  REPAIRED IAW ERA 558384-14.
